Open Access
Translator Disclaimer
May 2010 Semi-Magic Squares and Elliptic Curves
Edray Herber Goins
Missouri J. Math. Sci. 22(2): 102-107 (May 2010). DOI: 10.35834/mjms/1312233140

Abstract

We show that, for all odd natural numbers $N$, the $N$-torsion points on an elliptic curve may be placed in an $N \times N$ grid such that the sum of each column and each row is the point at infinity.

Citation

Download Citation

Edray Herber Goins. "Semi-Magic Squares and Elliptic Curves." Missouri J. Math. Sci. 22 (2) 102 - 107, May 2010. https://doi.org/10.35834/mjms/1312233140

Information

Published: May 2010
First available in Project Euclid: 1 August 2011

zbMATH: 1207.14036
MathSciNet: MR2675406
Digital Object Identifier: 10.35834/mjms/1312233140

Subjects:
Primary: 14H52
Secondary: 05Bxx , 11Axx

Rights: Copyright © 2010 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.22 • No. 2 • May 2010
Back to Top